MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR; ADVIA CENTAUR INTACT PARATHYROID HORMONE (PTH) ASSAY

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR; ADVIA CENTAUR INTACT PARATHYROID HORMONE (PTH) ASSAY
Catalog Number 10699154
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously elevated intact parathyroid hormone (pth) result on a patient sample on an advia centaur xpt analyzer.Siemens evaluated the instrument data and the information provided by the customer.Quality control (qc) recovered acceptably.As per advia centaur pth instructions for use (ifu), interpretation of results: results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings.Limitation: patient samples may contain heterophilic antibodies that could react in immunoassays to give falsely elevated or depressed results.This assay is designed to minimize the interference from heterophilic antibodies.The customer investigated the sample for heterophilic antibodies and found a heterophilic antibody interference.Reagent and analyzer problems were ruled out as cause of elevated result because no qc issue reported and no other patient samples were affected.Based on the available information, the cause of the elevated results is heterophilic antibody interference.The customer is operational.The device is performing according to specifications.No further evaluation is required.A separate mdr was filled to address the erroneous results obtained on (b)(6) 2025.
 
Event or Problem Description
The customer reported that they obtained erroneously elevated intact parathyroid hormone (pth) results on a patient sample on an advia centaur xpt analyzer.On (b)(6) 2025, the erroneous result was reported to the physician(s) and was questioned.The same sample was retested twice on the original advia centaur xpt analyzer and obtained the elevated results same as initial result.The sample was retested on an alternate non-siemens analyzer, and a lower result was obtained consistent with the patient's clinical history.The sample was treated with heterophilic antibody blocking reagent and retested on an alternate non-siemens analyzer and a lower result was obtained and considered correct.A corrected report was issued.The customer investigated the sample for heterophilic antibodies and found a heterophilic antibody interference.Then, the customer treated the sample with heterophilic antibody blocking reagent and retested which gave acceptable results.On (b)(6) 2025, the same sample was processed on the original advia centaur xpt analyzer and elevated result was obtained considered erroneous.The sample was treated with heterophilic antibody blocking reagent and retested on the original advia centaur xpt analyzer and a lower result was obtained compared to the initial elevated result.There are no known reports of patient intervention or adverse health consequences due to the event.

Brand Name
ADVIA CENTAUR
Common Device Name
ADVIA CENTAUR INTACT PARATHYROID HORMONE (PTH) ASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration #: 1219913
333 coney st.
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23322835
Report Number1219913-2025-00189
Device Sequence Number21316719
Product Code CEW
UDI-Device Identifier00630414592336
UDI-Public(01)00630414592336(10)44422109(17)260713
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K163658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2026
Device Catalogue Number10699154
Device Lot Number44422109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale